# SDR AUS20010975

- Difficulty date: September 5, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SCREWJACK BALLNUTS WATER CONTAMINATION. NR 2 LT, NR 2 RT AND NR 3 RT SCREWJACKS AFFECTED.
